Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Method of lines for pseudoparabolic equations

Tom 120 / 2017

Danuta Jaruszewska-Walczak, Krzysztof A. Topolski Annales Polonici Mathematici 120 (2017), 41-61 MSC: 35K70, 65M20, 35B44. DOI: 10.4064/ap4097-9-2017 Opublikowany online: 9 November 2017

Streszczenie

We consider initial-boundary-value problems for a class of pseudoparabolic partial differential equations. Local-in-time existence results and nonexistence of global-in-time solutions are proved. We apply the method of lines to approximate pseudoparabolic equations by systems of ordinary differential equations. We present a complete convergence analysis for this semidiscretization method. Blow-up for approximate solutions is showed. Numerical experiments confirm the theoretical results.

Autorzy

  • Danuta Jaruszewska-WalczakInstitute of Mathematics
    Faculty of Mathematics, Physics and Informatics
    University of Gdańsk
    80-308 Gdańsk, Poland
    e-mail
  • Krzysztof A. TopolskiInstitute of Mathematics
    Faculty of Mathematics, Physics and Informatics
    University of Gdańsk
    80-308 Gdańsk, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek